# SDR JJBA2020032616018

- Difficulty date: March 16, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 36,027 hours, 23,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATE THE CIRCULAR DOUBLER REPAIR AT FRAME 28, STRINGER 16R. REMOVE THE DOUBLER, REPORT THE SKIN CONDITION TO RTS FOR PERMANENT REPAIR INSTRUCTIONS AND DAMAGE TOLERANCE-BASED SUPPLEMENTAL INSPECTION REQUIREMENTS, AS NEEDED. ACCOMPLISH THE PERMANENT REPAIR. REMOVED EXISTING DOUBLE AND INSTALLED NEW DOUBLER AND FILLER TO FUSELAGE SKIN AT FR28 STGR 16R.
